MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADD-ON BURETTE SS VLV PS BALL VLV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADD-ON BURETTE SS VLV PS BALL VLV; INTRAVASCULAR ADMINISTRATION SET
Model Number 82115E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 2 add-on burette ss vlv ps ball vlv leaked during use.The following was reported by the initial reporter: "fault with 2 burettes the problem appears to be similar.Burette 1 - leaked when air inlet closed or opened, also when trying to refill burette.When on continuous infusion with air inlet closed burette filled and then leaked out the medication port.Burette 2 - set primed air inlet closed (placed in alaris pump) left standing for 1-2 hours awaiting new admission, later found burette filled and leaking from air inlet and medication port and bottom of burette.Unknown".
 
Additional Manufacturer Narrative
H.6.Investigation: two 82115e samples were received for investigation with residual fluid present inside the sets; no packaging was received with the samples, however a review of the laser id from the smartsite components confirmed a possible lot number to be 20096120.Additionally, each set was received connected to a 1000ml freeflex glucose iv bag and to a 63401eb gp set to assist the investigation.A visual inspection of one of the returned 82115e samples identified a pinhole in the piston of the smartsite component; leakage was confirmed from the damaged smartsite after a flush through.A visual inspection of the second returned 82115e sample did not identify any signs of damage or manufacturing defect which could have contributed to the customer's experience.The sample was then subjected to pressure testing; no fluid leakage was observed from any point of the infusion set throughout testing.A review of the production records for lot: 20096120 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.A definitive root cause for the leakage could not be determined in this instance.
 
Event or Problem Description

Brand Name
ADD-ON BURETTE SS VLV PS BALL VLV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11441175
Report Number9616066-2021-50415
Device Sequence Number14545270
Product Code FPA
UDI-Device Identifier37613203009585
UDI-Public37613203009585
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82115E
Device Catalogue Number82115E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1